MathSciNet Relay Station
MathSciNet bibliographic data
MR1603898 (99h:57035) 57N10 (11E81 11L05 57M25 57N13)
Deloup, Florian Linking forms, reciprocity for Gauss sums and invariants of $3$-manifolds. Trans. Amer. Math. Soc. 351 (1999), no. 5, 1895–1918.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement